# SDR ASAA2017051220723

- Difficulty date: May 12, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 31,663 hours, 9,485 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO SAT ON CAPTAIN'S MCDU,  CO-PILOTS HAS PROMPT SAT BITE STATUS PAGE 2 SHOWS SCDU-1 FAIL.  ACFT GROUNDED.   ACCOMPLISHED SATCOM TEST GROUND VERIFICATION IAW TASK 23-15-00-730-801.  NO FAULTS NOTED.  MADE SUCCESSFUL RADIO CHECKS ON NR 1 & 2 SATCOMS.
